Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Geometric and differential properties of subanalytic sets


Authors: Edward Bierstone and Pierre D. Milman
Journal: Bull. Amer. Math. Soc. 25 (1991), 385-393
MSC (1985): Primary 32B20, 58C27; Secondary 32C42, 32K15
DOI: https://doi.org/10.1090/S0273-0979-1991-16081-7
MathSciNet review: 1102751
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Becker and W. R. Zame, Applications of functional analysis to the solution of power series equations, Math. Ann. 243 (1979), 37-54. MR 543093
  • 2. E. Bierstone and P. D. Milman, Composite differentiable functions, Ann. of Math. 116 (1982), 541-558. MR 678480
  • 3. E. Bierstone and P. D. Milman, The Newton diagram of an analytic morphism, and applications to differentiable functions, Bull. Amer. Math. Soc. (N.S.) 9 (1983), 315-318. MR 714993
  • 4. E. Bierstone and P. D. Milman, Relations among analytic functions I, II, Ann. Inst. Fourier (Grenoble) 37 (1) (1987), 187-239; and 37 (2) (1987), 49-77. MR 894566
  • 5. E. Bierstone and P. D. Milman, Local analytic invariants and splitting theorems in differential analysis, Israel J. Math. 60 (1987), 257-280. MR 937792
  • 6. E. Bierstone and P. D. Milman, Semianalytic and subanalytic sets, Inst. Hautes Etudes Sci. Publ. Math. 67 (1988), 5-42. MR 972342
  • 7. A. M. Gabrielov, Formal relations between analytic functions, Functional Anal. Appl. 5 (1971), 318-319. MR 302930
  • 8. A. M. Gabrielov, Formal relations between analytic functions, USSR Izv. 7 (1973), 1056-1088. MR 346184
  • 9. M. Galbiati, Stratifications et ensemble de non-cohérence d'un espace analytique réel, Invent. Math. 34 (1976), 113-128. MR 417443
  • 10. G. Glaeser, Fonctions composées différentiables, Ann. of Math. 77 (1963), 193-209. MR 143058
  • 11. H. Hironaka, Local analytic dimensions of a subanalytic set, Proc. Japan Acad. Ser. A Math. Sci. 62 (1986), 73-75. MR 839813
  • 12. S. Izumi, Gabrielov's rank condition is equivalent to an inequality of reduced orders, Math. Ann. 276 (1986), 81-89. MR 863708
  • 13. J. Merrien, Faisceaux analytiques semi-cohérents, Ann. Inst. Fourier (Grenoble) 30 (1980), 165-219. MR 599629
  • 14. P. D. Milman, Analytic and polynomial homomorphisms of analytic rings, Math. Ann. 232 (1978), 247-253. MR 492359
  • 15. W. Pawłucki, On relations among analytic functions and geometry of sub-analytic sets, Bull. Polish Acad. Sci. Math. 37 (1989), 117-125.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 32B20, 58C27, 32C42, 32K15

Retrieve articles in all journals with MSC (1985): 32B20, 58C27, 32C42, 32K15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16081-7

American Mathematical Society